# SDR DXTA200500783

- Difficulty date: June 17, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 5,621 hours, 3,547 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 701730031444
- Part serial: 02082624
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NR 1 IAC FAILED IN FLIGHT, DU 1, 2, 3, RED X THROUGH SCREENS, NR 1 FMS INOP, NR 1 RMU STILL WORKS, NO HEADING BUG OR ALTITUDE SETTING CAPABILITY EITHER.  REMOVED AND REPLACED HONEYWELL PRIMUS 2000 IC800 WITH A REPAIRED UNIT FROM HONEYWELL NR LV2R992K S/N ON : 96070577 IAW CESSNA 750 M/M 34-25-01. FUNCTION CHECKED SYSTEM IAW CESSNA 750 M/M 23-80-01. CHECKS GOOD.
